# SDR JJBA20210321003

- Difficulty date: March 21, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 40,749 hours, 26,049 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Cracked
- Location: Seat 2a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN PAX SEAT ARMREST AT 2A. REMOVED AND REPLACED PAX SEAT AT 2A.
